# SDR ASOA201705093141

- Difficulty date: May 9, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 40,880 hours, 31,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 14524131011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL FORWARD U SHAPE CORRODED. FORWARD U SHAPE REPLACED AS PER SRM 51-40-02.
